# SDR USAA2013082900008

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 42,714 hours, 17,447 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS INDICATION ON RT ELEVATOR UPPER SKIN SURFACE APPROX 110 INCHES FROM INBD END & 11 INHCES FROM T/E.  REPAIRED RT ELEVATOR UPPER SKIN SURFACE IAW SRM 55-21-11-C1-201, PARA 5.D & EA 250469.
